# SDR ASAA11510391

- Difficulty date: September 19, 2011
- Submitted: September 21, 2011
- Operation: Air carrier
- Aircraft: N518AS
- Make and model: Boeing 737890
- Aircraft serial: 35693
- Aircraft time: 9,883 hours, 2,984 cycles
- System (JASC): 3620 · Pneumatic Indicating System
- Part: Switch
- Part number: 312A23005
- Condition: Faulty
- Location: Bleed Air Sys
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

RIGHT "BLEED AIR TRIP' LIGHT ILLUMINATED.  FL 260, RIGHT DUCT PRESSURE DROPPED TO 5 PSI.  RESET TRIP SWITCH PUSHED DUCT PRESSURE RESTORED BRIEFLY LIGHT EXTINGUISHED FOR 1 SECOND THEN REILLUMINATED.  IT REMAINED ON FOR THE DURATION OF THE FLIGHT.  DIVERSION TIME 22 MIN.  VERIFIED FAULT BLEED TRIP LT REMAINED ILLUM & WOULD NOT RESET W/ENG SHUTDOWN DISCONN 490 OVHT SW BLEED AIR TRIP LT RESET.  REMOVED AND REPLACED 490 OVHT SW IAW 36 11 08 000 801 & PERFORMED REPAIR CONFIRMATION PER FIM TASK 36 10 00 810 801.
